Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Child has gas, tight stomach, diarrhea, nausea. Had flu symptoms

Hi, I have a 10 year old son who has been having gas build up, his stomache expands pretty tight and once the gas passes he seems to be perfectly fine the only pain he says he is experiencing is from the stretching , occasionally diahrea and occasionally feels nausiated. he was sick prior to this the flu syptoms are gone but this is still occuring it has been over a month so i am concerned. he has not had a problem with milk before we have had him on some yogurt for a week thinking is may be the end of the flu yuck he has had perfect health up till this point.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Surgery 's  Response
Thank you for your query
Some stress gastritis occurs with every illness. And also antibiotics given can destroy the normal flora (good bacteria) inside us. So such symptoms can occur and you need not worry too much. They will pass with time. You can give your child some antacids till that time. And you are right probiotics like curd, yogurt, butter milk all are rich in spores and help recovery of normal flora. Even spores are available commercial and can be given. However if diarrhea persists, you may do well to get his stool examination done. Consult your pediatrician or pediatric surgeon for the same.
Hope that helps
God bless you
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor